I started spotting on october 20th. The blood was red at first and just a few drops on my underwear. The next day I had just a few drops of pink when I wiped and no cramps or anything. the next day I had no cramps or spotting but then the following day suddenly I had a intense shooting pain felt like from my vagina to my uterus. Before I could even react it was gone! The next few days I had light brown/pink spotting when I wipped but it was still very light. I am in a monogamous relationship wiht my boyfriend ( no previous partners) and I also had a normal pap smear two months ago. I still have the spotting and now I am on my 11 th day! I had slight cramps with the spotting. Also I am on the pill and have been on it for over a year and this has never happened. I have not missed one pille ither. I have been urinating frequently (with no pain). Last night I was a little nautious but I never threw up. My boyfriend is convinced that I have a bladder infection but I don't think so. What would explain the spotting? (And by the way, the spotting doesnt happen when I urinate.) I don't think I'm pregnany because I am very exact with the pill i take it every night at the same exact time and have not been on any anti-biotics. I am supposed to get my period tomorrow, so I can't tell you whether or not my period will be normal yet. Please some help! I can't get into the dcotor for two more weeks! there have only been two dyas in the 11 days where I haven't spotted! What could be causing this? Any words of advice are very welcome!!
It is most likely a hormonal imbalance but could be many other things (polyps, fibroids, ovarian cyst, weight loss/gain). Hopefully it stops after your period. If you get it again you should mention it to your doctor.
Thanks! I researched online and i think it may be related to my birth control pill. I'm on trinessa and I have read MANY women complaining about break through bleeding and such! So I'm still going to my Dr. appointment next week to make sure all is okay, and then i'm going to ask to be switched back to Ortho tri Cyclin! Thanks again!
Hi! I just wanted to tell you that I was on one type of pill for a long time like a year and a half, and all of the sudden I started doing kinda the same thing that was happening to you. Except I had a full out period for a couple weeks I think 3 and then it left for a week and then came back. After that, every pill I tryed did not work, they all did the same thing. So your body might not like the pill. I do not suggest the Depo Shot though as an alternative. It made me gain a lot of weight. No health problems or anything, but made me gain mega weight, like 60 pounds or so. Talk to your doctor and see if maybe you are ellergic to the pill. Hope everything worked out for you, or works out for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.